# SDR UF6A990772

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Tab
- Part number: JD275J0036008
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE LEFT INBOARD FLAP TAB IS CRACKED AT STATION 296.366.  MAINTENANCE REPAIRED CRACK.  ALL WORK WAS DONE IAW WITH BAE ATP SRM 57-50-01, FIGURE 202.  (M)
